Nefazodone and Symptoms Suggesting Neurotoxicity: A Case Report
J Clin Psychiatry 1996;57:595 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: We report a case of reversible neurotoxicity possibly induced
by an increase in the dose of nefazodone.
Case report. Mr. A, a 43-year-old man with schizoaffective
disorder, presented with complaints of paranoid ideation, auditory
hallucinations, and suicidal ideation. One week prior to admission,
he had discontinued his regularly prescribed medications,
which included sertraline, risperidone, diazepam, cyclobenzaprine,